# SDR DALA2023012670685

- Difficulty date: January 22, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 136,083 hours, 19,937 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR SLIDE WILL NOT ILLUMINATE WITH DOOR CLOSED,   R&R SLIDE LIGHT ASSY PER B767, AMM 52-73. OPS CK GOOD. MEL & PLACARD REMOVED.
